MAUDE Adverse Event Report: COOK INC ARNDT ENDOBRONCHIAL BLOCKER; CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)

COOK INC ARNDT ENDOBRONCHIAL BLOCKER; CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Model Number G44109
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an arndt endobronchial blocker did not inflate prior to use in an unknown procedure for an unknown patient.At this time, no harm has been reported.Additional information regarding event details and patient outcome have been requested but are currently unavailable.
 
Additional Manufacturer Narrative
H3 - device evaluated by mfg?: device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ARNDT ENDOBRONCHIAL BLOCKER
Common Device Name
CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25183382
Report Number1820334-2026-00517
Device Sequence Number18777397
Product Code CBI
UDI-Device Identifier00827002441095
UDI-Public(01)00827002441095(17)290129(10)16963371
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG44109
Device Catalogue NumberC-AEBS-5.0-50-SPH-AS
Device Lot Number16963371
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/02/2026
06/09/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/05/2026
06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown